# SDR UPS04242760

- Difficulty date: July 5, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Eng Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CENTER ENGINE SUPPORT STRUCTURE, WEB CRACKED ON RT SIDE AT BS 1387.  WEB REMOVED IAW SRM 51-30-02.  WEB FABRICATED PER DRAWING 65-17555.  WEB INSTALLED PER DRAWING 65-17555.
